New travelling wave solutions to the Ostrovsky equation


Yasar E.

APPLIED MATHEMATICS AND COMPUTATION, vol.216, no.11, pp.3191-3194, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 216 Issue: 11
  • Publication Date: 2010
  • Doi Number: 10.1016/j.amc.2010.04.038
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3191-3194
  • Keywords: Ostrovsky equation, Improved tanh function method, Travelling wave solutions, EXP-FUNCTION METHOD, NONLINEAR EVOLUTION-EQUATIONS, SOLITONS
  • Bursa Uludag University Affiliated: Yes

Abstract

In this work, new travelling wave solutions to the Ostrovsky equation are studied by employing the improved tanh function method. With this method, the Ostrovsky equation is reduced to the nonlinear ordinary differential equation and then the different types of exact solutions are derived based on the solutions of the Riccati equation. We will compare our solutions with those gained by the other methods. (C) 2010 Elsevier Inc. All rights reserved.